# SDR GLBA2001234

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 13,684 hours, 17,234 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 1303800057
- Part serial: W22127
- Condition: Leaking
- Location: #2
- Part time: 1,618 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR SPEED INDICATOR FAILED ON T/O, REPLACED OPS CHECKED SYSTEM SATISFACTORY
